Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ACTIVE ANCHOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ACTIVE ANCHOR
Model Number
EVOKE ACTIVE ANCHOR KIT (US)
Medical Device Problem Codes
Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Code
Impaired Healing (2378)
Date of Event
05/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was explanted due to a lead migration and wound breakdown.
New Search
Submit an Adverse Event Report
Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS ACTIVE ANCHOR
Manufacturer
(Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS 2113
MDR Report Key
20129067
Report Number
3016111136-2024-00204
Device Sequence Number
7398688
Product Code
LGW
UDI-Device Identifier
09352307000810
UDI-Public
09352307000810
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Device Explanted Year
2024
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Report Source
Health Professional,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/03/2024
Report Date
(Section F)
05/31/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
EVOKE ACTIVE ANCHOR KIT (US)
Device Catalogue Number
3043
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
05/31/2024
Event Location
Hospital
Date Report to Manufacturer
05/31/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/03/2024
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Male